# SDR QXEA2011120201290

- Difficulty date: December 1, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,031 hours, 27,193 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FWD PAX DOOR HINGE AND HARDWARE ARE CORRODED.
